# SDR SWAA2018010418836

- Difficulty date: January 2, 2018
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N790SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30604
- Aircraft time: 60,637 hours, 35,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 335400007
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ILLUMINOUS FLOOR LIGHT STRIP LOOSE AT ROW 1.  SECURED STRIP PER DWG.
